# SDR CALA2017090102950

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 69,692 hours, 18,364 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Condition: Leaking
- Location: Edp Case Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY EICAS MESSAGE, .21 INDICATED QTY.  EMERGENCY DECLARED.  FOUND AFT DPI LEAKING ON EDP PRESSURE CASE DRAIN FILTER MODULE.  REPLACED THE AFT DPI IAW AMM 29-11-17-004-001, AND 29-11-17-404-027. MOTORED THE NR 1 ENG FOR 2 MINUTES, LEAK CHECKED GOOD, APPLIED HYD PRESSURE FROM ALL HYD SYSTEMS, LEAK CHECKED GOOD. NEW O-RINGS INSTALLED WITH NEW DPI.
